MathSciNet Relay Station
MathSciNet bibliographic data
MR1979731 34K40 (34K30)
Fu, Xianlong; Ezzinbi, Khalil Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. Nonlinear Anal. 54 (2003), no. 2, 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement